特征为奇数的广义正交图的自同构

霍丽君, 郭文彬, 麻常利

数学学报 ›› 2014, Vol. 57 ›› Issue (1) : 71-88.

PDF(569 KB)
PDF(569 KB)
数学学报 ›› 2014, Vol. 57 ›› Issue (1) : 71-88. DOI: 10.12386/A2014sxxb0007
论文

特征为奇数的广义正交图的自同构

    霍丽君1, 郭文彬1, 麻常利2
作者信息 +

Automorphisms of Generalized Orthogonal Graphs of Odd Characteristic

    Li Jun HUO1, Wen Bin GUO1, Chang Li MA2
Author information +
文章历史 +

摘要

本文确定了特征为奇数的有限域Fq上广义正交图ΓGO2ν+δ(q,m,S)的自同构, 其中1<m<ν.

Abstract

In this paper, the automorphism group of the generalized orthogonal graph ΓGO2ν+δ(q,m,S) over Fq of odd characteristic is determined, where 1<m<ν.

关键词

广义正交图 / 自同构 / 极大集

Key words

generalized orthogonal graph / automorphism / maximal set

引用本文

导出引用
霍丽君, 郭文彬, 麻常利. 特征为奇数的广义正交图的自同构. 数学学报, 2014, 57(1): 71-88 https://doi.org/10.12386/A2014sxxb0007
Li Jun HUO, Wen Bin GUO, Chang Li MA. Automorphisms of Generalized Orthogonal Graphs of Odd Characteristic. Acta Mathematica Sinica, Chinese Series, 2014, 57(1): 71-88 https://doi.org/10.12386/A2014sxxb0007

参考文献

[1] Biggs N., Algebraic Graph Theory, 2nd ed, Cambridge University Press, Cambridge, 1993.

[2] Brouwer A., Cohen A., Neumaier A., Distance-Regular Graphs, Springer-Verlag, New York, 1989.

[3] Godsil C. D., Royle G. F., Algebraic Graph Theory, Grad. Texts in Math., Vol. 207, Springer, 2001.

[4] Godsil C. D., Royle G. F., Chromatic number and the 2-rank of a graph, J. Combin. Theory Ser. B., 2001, 81: 142-149.

[5] Gu Z., Wan Z., Orthogonal graphs of odd characteristic and their automorphisms, Finite Fields Appl., 2008, 14: 291-313.

[6] Hua L., Wan Z., Classical Groups, Shanghai Science and Technology Press, 1963 (in Chinese).

[7] Hubaut X. L., Strongly regular graphs, Discrete Math., 1975, 13: 357-381.

[8] Li F., Wang Y., Subconstituents of symplectic graphs, European J. Combin., 2008, 29: 1092-1103.

[9] Tang Z., Wan Z., Symplectic graphs and their automorphisims, European J. Combin., 2006, 27: 38-50.

[10] Wan Z., Geometry of Classical Groups over Finite Fields, Science Press, Beijing, New York, 2002.

[11] Wan Z., Geometry of Matrices, World Scientific, Singapore, 1996.

[12] Wan Z., Zhou K., Orthogonal graphs of characteristic 2 and their automorphisms, Sci. China Ser. A, 2009, 52: 361-380.

[13] Wan Z., Zhou K., Unitary graphs and their automorphisms, Ann. Comb., 2010, 14: 367-395.

[14] Wei H., Wang Y., Suborbits of the transitive set of subspaces of type (m, 0) under finite classical groups, Algebra Colloq., 1996, 3: 73-84.

基金

国家自然科学基金资助项目(11071229);中俄国际合作基金;高等学校博士学科点专项科研基金(20113402110036);河北省自然科学基金(A2009000253)

PDF(569 KB)

275

Accesses

0

Citation

Detail

段落导航
相关文章

/